# SDR IPXA2016080206623

- Difficulty date: July 20, 2016
- Submitted: August 3, 2016
- Operation: Air carrier
- Aircraft: N278UP
- Make and model: Doug MD-11F
- Aircraft serial: 48577
- Aircraft time: 64,802 hours, 11,375 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AFA77621
- Condition: Corroded
- Location: Bs 1701
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 1C,  CENTER CARGO LONGERON 52 HAS CORROSION FWD. AND AFT OF BS 1701.  REPAIRED CORRODED LONGERON IAW EA 011-5310-01-A6371 REV. I/R AND EO MD11-5310-61430-A.  MAJOR.
